arrow
Volume 25, Issue 4
Non-Simultaneous Blow-up Criteria for Localized Parabolic Equations

Fengjie Li, Bingchen Liu & Sining Zheng

Commun. Math. Res., 25 (2009), pp. 379-384.

Published online: 2021-07

Export citation
  • Abstract

This paper deals with blow-up solutions for parabolic equations coupled via localized exponential sources, subject to homogeneous Dirichlet boundary conditions. The criteria are proposed to identify simultaneous and non-simultaneous blow-up solutions. The related classification for the four nonlinear parameters in the model is optimal and complete.

  • Keywords

non-simultaneous blow-up, simultaneous blow-up, critical exponent.

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{CMR-25-379, author = {Fengjie and Li and and 18187 and and Fengjie Li and Bingchen and Liu and and 18188 and and Bingchen Liu and Sining and Zheng and and 18189 and and Sining Zheng}, title = {Non-Simultaneous Blow-up Criteria for Localized Parabolic Equations}, journal = {Communications in Mathematical Research }, year = {2021}, volume = {25}, number = {4}, pages = {379--384}, abstract = {

This paper deals with blow-up solutions for parabolic equations coupled via localized exponential sources, subject to homogeneous Dirichlet boundary conditions. The criteria are proposed to identify simultaneous and non-simultaneous blow-up solutions. The related classification for the four nonlinear parameters in the model is optimal and complete.

}, issn = {2707-8523}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/cmr/19354.html} }
TY - JOUR T1 - Non-Simultaneous Blow-up Criteria for Localized Parabolic Equations AU - Li , Fengjie AU - Liu , Bingchen AU - Zheng , Sining JO - Communications in Mathematical Research VL - 4 SP - 379 EP - 384 PY - 2021 DA - 2021/07 SN - 25 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/cmr/19354.html KW - non-simultaneous blow-up, simultaneous blow-up, critical exponent. AB -

This paper deals with blow-up solutions for parabolic equations coupled via localized exponential sources, subject to homogeneous Dirichlet boundary conditions. The criteria are proposed to identify simultaneous and non-simultaneous blow-up solutions. The related classification for the four nonlinear parameters in the model is optimal and complete.

FengjieLi, BingchenLiu & SiningZheng. (2021). Non-Simultaneous Blow-up Criteria for Localized Parabolic Equations. Communications in Mathematical Research . 25 (4). 379-384. doi:
Copy to clipboard
The citation has been copied to your clipboard